Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PS. what should i do? b2chica

Posted by phidippus on October 3, 2012, at 13:33:34

In reply to Re: PS. what should i do?, posted by b2chica on October 3, 2012, at 12:46:47

I'm inclined to think that the dose of your medication was not high enough and you started having psychotic features because of it. This explanation is simpler than trying to figure out how the medication made you psychotic when its designed to treat psychosis. I'm wondering what would have been if you raised the TEVA Zyprexa up to 20 mg.

Same goes for the Geodon.

>the self-injury/death visuals were the worst.

I get those all the time.

>I could do to lay down and dream of death

You're not suicidal are you?

Maybe you need a stronger antipsychotic. Has your doctor ever discussed Clozapine with you?

Could you tell me everything you're on?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1027311
URL: http://www.dr-bob.org/babble/20121001/msgs/1027459.html